# SDR ASOA201001943

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEVERAL SCREW HOLES UNDER FLOORBOARD 251ALF AND ON FLOORBEAMS.   BLENDED AREA AT RBL9 BETWEEN FS 409.00+48 AND FS 409.00+64 HAS A REMAINING THICKNESS OF .025 WITH MATERIAL THICKNESS IS .050 AND IS OUT OF ALLOWABLE LIMITS. IAW SRM 53-00-00, FIG 101 AND FIG 102 AND ALSO IAW REO 601R-53-00-005.
